MathSciNet Relay Station
MathSciNet bibliographic data
MR434896 (55 #7860) 06A20
Davey, Brian A.; Sands, Bill An application of Whitman's condition to lattices with no infinite chains. Algebra Universalis 7 (1977), no. 2, 171–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement